Vermont, 2006

Heat in Vermont, August 1, 2006

August 1, 2006 · NWS BTV · 16 events in 16 counties and zones

A "heat ridge" moved into Vermont during the early morning hours of the 1st. In Vermont on the 1st, afternoon temperatures soared into the 90s, but significantly more important were dewpoints that reached the middle to upper 70s to produce excessive heat index values of 100 to 105 degrees, some of the highest values in nearly a decade.

Where it happened

Every event with a place to put it; 15 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
16

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS BTV wrote it up.

A "heat ridge" moved into Vermont during the early morning hours of the 1st. This "heat ridge" was part of a strong, upper level area of high pressure that brought record heat to a large majority of the country since mid-July.In Vermont on the 1st, afternoon temperatures soared into the 90s, but significantly more important were dewpoints that reached the middle to upper 70s to produce excessive heat index values of 100 to 105 degrees, some of the highest values in nearly a decade. Actual maximum temperatures recorded for the 1st included; Union Village at 95 degrees, Burlington at 94 degrees, St. Johnsbury, Middlebury and Springfield at 93 degrees, Morrisville at 92 degrees, Montpelier and Rutland at 91 degrees.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before the first event at Aug 1, 7:00 AM EST, 4 hours earlier.

Area forecast discussion, Aug 1, 7:00 AM EST, 4 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
800 AM EDT TUE AUG 1 2006

.SHORT TERM /TODAY THROUGH THURSDAY NIGHT/...
BUSY OVERNIGHT WITH MANY SEVERE WEATHER WARNINGS ISSUED.
COMPOSITE RADAR LOOP SHOWING SHOWERS AND THUNDERSTORMS EXTENDING
EASTWARD FROM THE ADIRONDACKS TO VERMONT AT THIS TIME AHEAD OF
A WARM FRONT. EXPECT ACTIVITY TO END ACROSS THE AREA BY MIDDAY
AS THE WARM FRONT LIFTS THROUGH. WILL GO WITH PARTLY SUNNY SKIES
FOR THIS AFTERNOON...AND STILL KEEP IN A 20 PERCENT CHANCE OF A
SHOWER
OR THUNDERSTORM THIS AFTERNOON. HEAT INDEXES TO CLIMB TO 100 TO 104
THIS AFTERNOON ACROSS THE CHAMPLAIN VALLEY AND THE SAINT LAWRENCE
VALLEY THIS AFTERNOON...SO HAVE ISSUED A HEAT ADVISORY FOR THIS
AFTERNOON IN THESE AREAS.

MODEL GUIDANCE INDICATING A CHANCE OF SHOWERS AND THUNDERSTORMS NEAR
THE CANADIAN BORDER TONIGHT...SO WILL KEEP IN A LOW CHANCE OF SHOWERS
AND THUNDERSTORMS TONIGHT.

JET STREAM TO MOVE INTO THE REGION ON WEDNESDAY AS A FRONTAL SYSTEM
APPROACHES THE REGION...SO WILL GO WITH LIKELY POPS WEDNESDAY
AFTERNOON.

ON THURSDAY...MODELS AGAIN DIFFER WITH NAM SLOWER IN BRINGING COLD
FRONT
THROUGH THE REGION. NAM SLOWER THAN THE GFS ON THURSDAY. WILL
CONTINUE TO KEEP A CHANCE OF SHOWERS AND THUNDERSTORMS IN THE
FORECAST FOR THURSDAY. HAVE USED A BLEND OF MOS GUIDANCE FOR
TEMPERATURES ON THURSDAY...AS SIGNIFICANT DIFFERENCES EXIST
DUE TO DIFFERENCES IN THE MOVEMENT OF THE FRONATL SYSTEM...WITH
ETA MOS MUCH WARMER THAN GFS MOS.

HAVE ALSO USED A BLEND OF THE MOS GUIDANCE FOR TEMPERATURES
FOR TODAY AND WEDNESDAY.
&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
NO CHANGES MADE TO THE PREVIOUS LONG TERM FORECAST.
&&

.AVIATION...
COND AT ALL SITES WILL VARY FROM VFR DOWN TO LIFR DUE TO STRONG TS
IN AREA. VSBY WILL LWR TO LESS THAN 1SM AT TIMES. WINDS WILL BE WSW
5 TO 15KTS. TS MORE SCT AFT 17Z-18Z...INCR AFT 00Z AS FRNT
APPROACHES. HIR TRRN WILL BE OBSCD.
&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...HEAT ADVISORY FOR VTZ001-002-005-009-011 FROM NOON TUESDAY TO
     9 PM TUESDAY.
NY...HEAT ADVISORY FOR NYZ026>028-035-087 FROM NOON TUESDAY TO 9 PM
     TUESDAY.
&&

SHORT TERM...WGH
LONG TERM...WGH
AVIATION...JN
Hazardous weather outlook, Jul 31, 2:08 PM EST, 20 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
308 PM EDT MON JUL 31 2006

NYZ026>031-034-035-087-VTZ001>012-016>019-011000-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-
CALEDONIA-WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-
WINDSOR-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-
EASTERN RUTLAND-
308 PM EDT MON JUL 31 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN NEW
YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT
AND SOUTHERN VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SURFACE WARM FRONT WILL CONTINUE TO LIFT NORTH ACROSS NORTHERN
NEW YORK AND VERMONT TONIGHT AND INCREASE THE AMOUNT OF LOW LEVEL
MOISTURE ACROSS THE REGION. MEANWHILE...A DISTURBANCE WILL TRACK
ALONG THIS FRONT AND INTERACT WITH THIS MOISTURE TO PRODUCE
SHOWERS AND THUNDERSTORMS OVERNIGHT. THE MAIN THREAT FOR THESE
THUNDERSTORMS WILL BE STRONG AND GUSTY WINDS...ALONG WITH
LOCALIZED HEAVY RAINFALL. IN ADDITION...FREQUENT CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED WITH ANY STORMS THAT DEVELOP.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ON TUESDAY TEMPERATURES WILL WARM INTO THE 90S WITH PLENTY OF LOW
LEVEL MOISTURE PRESENT...HELPING IN THE DEVELOPMENT OF MORE
SHOWERS AND THUNDERSTORMS DURING THE AFTERNOON AND EVENING HOURS.
ANY STORMS THAT DO DEVELOP...COULD QUICKLY BECOME SEVERE AND
PRODUCE STRONG AND DAMAGING WINDS ALONG WITH LARGE HAIL.

WEDNESDAY...A SURFACE COLD FRONT WILL BE MOVING ACROSS THE REGION
AND WILL ENHANCE THE POTENTIAL FOR MORE SHOWERS AND THUNDERSTORMS.
CURRENT FORECASTS SUGGEST THE POTENTIAL FOR ADDITIONAL SEVERE
WEATHER ON WEDNESDAY...GIVEN THE AMOUNT OF DAYTIME HEATING AND INSTABILITY.

.SPOTTER INFORMATION STATEMENT...

NO ACTIVATION IS REQUIRED AT THIS TIME...BUT SPOTTERS ARE STRONGLY
ENCOURAGED TO REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER
SERVICE IN BURLINGTON.

In the hours before

Local storm report, Aug 1, 5:48 AM EST, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
648 AM EDT TUE AUG 01 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 AM     FLASH FLOOD      BLOOMINGDALE            44.41N 74.09W
08/01/2006                   FRANKLIN           NY   AMATEUR RADIO

            SPOTTER RECEIVED 3.25 INCHES THAT FORMED RIVER DOWN HILL
            NEAR HOME AND LIFTED PAVEMENT OFF ROAD

0530 AM     TSTM WND DMG     1 E BRIGHTON STATE PARK 44.80N 71.83W
08/01/2006                   ESSEX              VT   COUNTY OFFICIAL

            TREE ON STATE RTE 30 NEAR LAKE CLEAR

&&

JASONN
Local storm report, Aug 1, 5:52 AM EST, 5 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BURLINGTON VT
652 AM EDT TUE AUG 01 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 AM     FLASH FLOOD      BLOOMINGDALE            44.41N 74.09W
08/01/2006                   FRANKLIN           NY   AMATEUR RADIO

            SPOTTER RECEIVED 3.25 INCHES THAT FORMED RIVER DOWN HILL
            NEAR HOME AND LIFTED PAVEMENT OFF ROAD

0530 AM     TSTM WND DMG     1 E BRIGHTON
08/01/2006                   FRANKLIN           NY   COUNTY OFFICIAL

            TREE ON STATE RTE 30 NEAR LAKE CLEAR

&&

JASONN
Special weather statement, Aug 1, 7:34 AM EST, 3 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
834 AM EDT TUE AUG 1 2006

NYZ035-VTZ009-011-012-018-019-011330-
WINDSOR-EASTERN ADDISON-WESTERN ADDISON-EASTERN RUTLAND-WESTERN
RUTLAND-EASTERN ESSEX-
INCLUDING...BETHEL...BRANDON...RUTLAND AND WHITE RIVER JUNCTION
834 AM EDT TUE AUG 1 2006

AT 832 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND THUNDERSTORMS FROM SHOREHAM TO ROCHESTER...MOVING
SOUTHEAST AT 30 MPH. THE STORMS WILL PRODUCE VERY HEAVY
RAINFALL...AND STRONG GUSTY WINDS AS THEY PASS.

THUNDERSTORMS WILL BE NEAR HUBBARDTON...STOCKBRIDGE BY 850 AM...NEAR
EAST HUBBARDTON...PITTSFORD BY 900 AM...NEAR PROCTOR...POMFRET BY 910
AM...NEAR RUTLAND...WOODSTOCK BY 920 AM...NEAR BRIDGEWATER AND NORTH
HARTLAND BY 930 AM.

HANSON
Local storm report, Aug 1, 8:34 AM EST, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BURLINGTON VT
934 AM EDT TUE AUG 01 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     TSTM WND DMG     RAINBOW LAKE            44.47N 74.17W
08/01/2006                   FRANKLIN           NY   POST OFFICE

            SEVERAL AREAS OF TREES DOWN AND NO POWER.

0500 AM     TSTM WND DMG     LAKE CLEAR              44.37N 74.23W
08/01/2006                   FRANKLIN           NY   POST OFFICE

            TREES DOWN AND NO POWER

0530 AM     TSTM WND DMG     1 E BRIGHTON STATE PARK 44.80N 71.83W
08/01/2006                   ESSEX              VT   COUNTY OFFICIAL

            TREE ON STATE RTE 30 NEAR LAKE CLEAR

0533 AM     TSTM WND DMG     TUPPER LAKE             44.23N 74.47W
08/01/2006                   FRANKLIN           NY   LAW ENFORCEMENT

            A TREE DOWN IN TUPPER LAKE AND NO POWER

0600 AM     FLASH FLOOD      TUPPER LAKE             44.23N 74.47W
08/01/2006                   FRANKLIN           NY   POST OFFICE

            MOODY ROAD FLOODED AND DAMAGED.

0600 AM     FLASH FLOOD      VERMONTVILLE            44.45N 74.07W
08/01/2006                   FRANKLIN           NY   DEPT OF HIGHWAYS

            TWO MAJOR WASHOUTS ON FLETCHER FARM ROAD AND LOON LAKE
            ROAD IN THE TOWN OF FRANKLIN.

0600 AM     TSTM WND DMG     VERMONTVILLE            44.45N 74.07W
08/01/2006                   FRANKLIN           NY   DEPT OF HIGHWAYS

            NUMEROUS TREES AND LIMBS DOWN THROUGHOUT TOWN.

0622 AM     FLASH FLOOD      BLOOMINGDALE            44.42N 74.10W
08/01/2006                   FRANKLIN           NY   AMATEUR RADIO

            SPOTTER RECEIVED 3.25 INCHES THAT FORMED RIVER DOWN HILL
            NEAR HOME AND LIFTED PAVEMENT OFF ROAD

0730 AM     FLOOD            3 SW BLOOMINGDALE       44.39N 74.14W
08/01/2006                   FRANKLIN           NY   AMATEUR RADIO

            ROUTE 3 BETWEEN SARANAC LAKE AND BLOOMINGDALE CLOSED DUE
            TO HIGH WATER.

0815 AM     FLOOD            BLOOMINGDALE            44.42N 74.10W
08/01/2006                   FRANKLIN           NY   EMERGENCY MNGR

            VINE STREET BRIDGE CLOSED DUE TO DAMAGE FROM HIGH WATER.
            NUMEROUS TOWN AND COUNTY ROADS WASHED OUT IN ST. ARMAND
            TOWN. BASEMENT FLOODING.

&&

HANSON
Local storm report, Aug 1, 8:34 AM EST, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED BLOOMINGDALE CNTY LOC
NATIONAL WEATHER SERVICE BURLINGTON VT
934 AM EDT TUE AUG 01 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     TSTM WND DMG     RAINBOW LAKE            44.47N 74.17W
08/01/2006                   FRANKLIN           NY   POST OFFICE

            SEVERAL AREAS OF TREES DOWN AND NO POWER.

0500 AM     TSTM WND DMG     LAKE CLEAR              44.37N 74.23W
08/01/2006                   FRANKLIN           NY   POST OFFICE

            TREES DOWN AND NO POWER

0530 AM     TSTM WND DMG     1 E BRIGHTON STATE PARK 44.80N 71.83W
08/01/2006                   ESSEX              VT   COUNTY OFFICIAL

            TREE ON STATE RTE 30 NEAR LAKE CLEAR

0533 AM     TSTM WND DMG     TUPPER LAKE             44.23N 74.47W
08/01/2006                   FRANKLIN           NY   LAW ENFORCEMENT

            A TREE DOWN IN TUPPER LAKE AND NO POWER

0600 AM     FLASH FLOOD      TUPPER LAKE             44.23N 74.47W
08/01/2006                   FRANKLIN           NY   POST OFFICE

            MOODY ROAD FLOODED AND DAMAGED.

0600 AM     FLASH FLOOD      VERMONTVILLE            44.45N 74.07W
08/01/2006                   FRANKLIN           NY   DEPT OF HIGHWAYS

            TWO MAJOR WASHOUTS ON FLETCHER FARM ROAD AND LOON LAKE
            ROAD IN THE TOWN OF FRANKLIN.

0600 AM     TSTM WND DMG     VERMONTVILLE            44.45N 74.07W
08/01/2006                   FRANKLIN           NY   DEPT OF HIGHWAYS

            NUMEROUS TREES AND LIMBS DOWN THROUGHOUT TOWN.

0622 AM     FLASH FLOOD      BLOOMINGDALE            44.42N 74.10W
08/01/2006                   ESSEX              NY   AMATEUR RADIO

            SPOTTER RECEIVED 3.25 INCHES THAT FORMED RIVER DOWN HILL
            NEAR HOME AND LIFTED PAVEMENT OFF ROAD

0730 AM     FLOOD            3 SW BLOOMINGDALE       44.39N 74.14W
08/01/2006                   ESSEX              NY   AMATEUR RADIO

            ROUTE 3 BETWEEN SARANAC LAKE AND BLOOMINGDALE CLOSED DUE
            TO HIGH WATER.

0815 AM     FLOOD            BLOOMINGDALE            44.42N 74.10W
08/01/2006                   ESSEX              NY   EMERGENCY MNGR

            VINE STREET BRIDGE CLOSED DUE TO DAMAGE FROM HIGH WATER.
            NUMEROUS TOWN AND COUNTY ROADS WASHED OUT IN ST. ARMAND
            TOWN. BASEMENT FLOODING.

&&

THIS LSR CORRECTLY LISTS BLOOMINGDALE NY IN ESSEX COUNTY. PREVIOUS
STORM REPORTS ERRONEOUSLY PLACED BLOOMINGDALE IN FRANKLIN COUNTY NY.

HANSON
Local storm report, Aug 1, 9:31 AM EST, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BURLINGTON VT
1031 AM EDT TUE AUG 01 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 AM     TSTM WND DMG     1 N LAKE CLEAR          44.38N 74.23W
08/01/2006                   FRANKLIN           NY   COUNTY OFFICIAL

            TREE ON STATE RTE 30 NEAR LAKE CLEAR

&&

TABER

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

16 heat. Local standard time, as filed.

Heat, Caledonia

When
August 1, 11:00 AM EST to 7:00 PM EST
Where
Caledonia forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
44.465, -72.102 (the zone’s center; the record gives no point)

Heat, Eastern Addison

When
August 1, 11:00 AM EST to 7:00 PM EST
Where
Eastern Addison forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
44.031, -73.141 (the zone’s center; the record gives no point)

Heat, Eastern Chittenden

When
August 1, 11:00 AM EST to 7:00 PM EST
Where
Eastern Chittenden forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
44.461, -73.081 (the zone’s center; the record gives no point)

Heat, Eastern Franklin

When
August 1, 11:00 AM EST to 7:00 PM EST
Where
Eastern Franklin forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
44.858, -72.912 (the zone’s center; the record gives no point)

Heat, Eastern Rutland

When
August 1, 11:00 AM EST to 7:00 PM EST
Where
Eastern Rutland forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
43.580, -73.037 (the zone’s center; the record gives no point)

Heat, Essex

When
August 1, 11:00 AM EST to 7:00 PM EST
Where
Essex forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
44.728, -71.736 (the zone’s center; the record gives no point)

Heat, Grand Isle

When
August 1, 11:00 AM EST to 7:00 PM EST
Where
Grand Isle forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
44.797, -73.295 (the zone’s center; the record gives no point)

Heat, Lamoille

When
August 1, 11:00 AM EST to 7:00 PM EST
Where
Lamoille forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
44.606, -72.641 (the zone’s center; the record gives no point)

Heat, Orange

When
August 1, 11:00 AM EST to 7:00 PM EST
Where
Orange forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
44.006, -72.377 (the zone’s center; the record gives no point)

Heat, Orleans

When
August 1, 11:00 AM EST to 7:00 PM EST
Where
Orleans forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
44.829, -72.244 (the zone’s center; the record gives no point)

Heat, Washington

When
August 1, 11:00 AM EST to 7:00 PM EST
Where
Washington forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
44.273, -72.615 (the zone’s center; the record gives no point)

Heat, Western Addison

When
August 1, 11:00 AM EST to 7:00 PM EST
Where
Western Addison forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
44.031, -73.141 (the zone’s center; the record gives no point)

Heat, Western Chittenden

When
August 1, 11:00 AM EST to 7:00 PM EST
Where
Western Chittenden forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
44.461, -73.081 (the zone’s center; the record gives no point)

Heat, Western Franklin

When
August 1, 11:00 AM EST to 7:00 PM EST
Where
Western Franklin forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
44.858, -72.912 (the zone’s center; the record gives no point)

Heat, Western Rutland

When
August 1, 11:00 AM EST to 7:00 PM EST
Where
Western Rutland forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
43.580, -73.037 (the zone’s center; the record gives no point)

Heat, Windsor

When
August 1, 11:00 AM EST to 7:00 PM EST
Where
Windsor forecast zone
Reported by
AWOS,ASOS,MESONET,ETC

What these are

Heat
Heat below excessive heat criteria that still caused deaths, injuries or significant impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Vermont in 2006Every state in 2006This day in weather historyWarnings in Vermont, August 2006

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5531510, 5531511, 5531512, 5531513, 5531514, 5531515, 5531558, 5531559, 5531560, 5531561, 5531562, 5531563, 5531564, 5531565, 5531566, 5531567.